# SDR AALA202506163113

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 40,228 hours, 16,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A WARNING LANYARD IS VISIBLE BETWEEN THE SLIDE BUSTLE AND THE HINGE COVER AT 4R. IT APPEARS TO HAVE FALLEN FROM BEHIND THE HINGE COVER. MAINTENANE SECURED WARNING LANYARD PER AMM 25-62-00.
